Drug-induced aseptic meningitis (DIAM) is a diagnostic challenge. The major causative agents are nonsteroidal anti-inflammatory drugs (particularly ibuprofen), antibiotics, intravenous immunoglobulin, and OKT3 monoclonal antibodies. DIAM is more frequently observed in patients with autoimmune diseases. A 36-year-old woman was attended in our department 3 months after being diagnosed with aseptic meningoencephalitis. She had had 2 episodes in 9 months. Neurological symptoms were associated with ibuprofen. A challenge with acetylsalicylic acid was negative, whereas a drug challenge with ibuprofen was positive. Thirty minutes after ingesting 50 mg of ibuprofen, she experienced general malaise and progressively developed chills, fever (39.5 degrees C), headache, and nuchal rigidity. Lumbar puncture showed normal glucose and high protein levels. Neutrophilic pleocytosis was observed at the first admission; lymphocytosis was predominant in the second and third episodes. DIAM is a rare and severe hypersensitivity reaction. Drug challenge enabled us to make an accurate diagnosis.